# SDR SIMA20151215005

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 13,972 hours, 9,436 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 10053H7902
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OUTER PANE ARCED & THEN CRACKED.  INSPECTED CAPTAINS SIDE WINDOW IAW ETN-CR-56-017.  DETERMINED TO BE SAFE FOR UNPRESSURIZED FERRY.  R & R CAPTAINS SIDE WINDOW IAW AMM 56-12-01.  OPS, LEAK & PRESSURE CHECKED GOOD.
